Amitryptiline


#1

Hi, for anyone who has, or is taking Amitryptiline for pain, I was recently told by my consultant that it can cause severe short term memory problems. I am now taking Gabapentine.  Helps with the pain and   Helps me sleep at night......


#2

And it must not be taken at all if you take Rasagilene/Azilect!

Can cause a severe interaction....

Best avoided by PWP.

GG


#3

 

I would ask your consultant to also tell you about the consequences of Gabapentine, My girlfriend had an addiction to it , the more she took the more her body, not her craved, to the point she was no longer in control of her body or her life, her gp had to ask for specialist advice on how to withdraw from gabapentine i doubt your consultant is that educated, which she was  then put on sertraline(and you can read about that too) to withdraw, I'm afraid to say my girlfriend Died .

you can look up Gabapentine and problems of it , I do not post this to scare you, other's may have different opinions, but it is the truth.

Amitryptyline blocks nerve ending's firing that produce Pain.


I wish more consultants were educated in the consequences of what they dish out.


#4

https://www.gov.uk/government/uploads/system/uploads/attachment_data/file/385791/PHE-NHS_England_pregabalin_and_gabapentin_advice_Dec_2014.pdf


#5

Sertraline is a no no with Parkinson's meds. Please don't accept it if offered.


#6
That's strange as my nero introduce azilect while i have been on amitripyline for year's and i had no bad side affects all good

#7

A little disturbing!

I am sorry to hear your girlfriend died, my sympathies are with you.

I consider my consultant to be one of the most educated, being one of our regions most recognised men in his field, secondly when he prescribed the drug it was in the presence of my PD nurse, my surgeon and a visiting neurologist from Turkey! The amitryptiline was no longer doing its job, I am happy with what I am taking and am limiting the amount I take (I would be interested to know what dose your girlfriend was taking?)


#8

The problem arises if you take Rasagilene/Azilect.

Most anti-depressants run the risk of creating Seratonin syndrome if combined with this drug.

This can be fatal.

If you don't take Rasagilene then the possibility doesn't arise.

However it has its own risks as Gus points out.I was amazed that the Parkinsons neuro did not know this and the pharmacist refused to fill the prescription. This led to research by the hospital head pharmacist.

The only safe anti-depressant is  Mirtazipine with Azilect.

Love

Gg

 


#9
Sea angler. I think people must react different to gabapentin as i have been on for year's 12= 300mg aday just recently i had epidural and facet joint injections which result me dropping down to 9 aday with no consequence all gg i was in a bad place last year when meds stopped working i was on amitripyline and still on with azilect my nero watched very carefully and decided i was ok also added entacphone with my sinemet and I'm best i have ever been for a while. Don't no what else i can say apart from i think it was a last resort for me.

#10

 

Jenny it was what her body craved not what she personally craved her body became dependent of it she no longer had control of her life or body, she was also under 'the best' as well, but I'm afraid jenny if you see the 'best' you only see them for a few mins after that you have a prescription and then the result when your body is dependent on them the prescribed amount means 'nothing' she would use up a monthly prescription within a few days,that is thousands of mg's a day.

 


#11
See what you mean a not a nice word addict you would would never think such a tablet like this would have such a addiction. I read the information thanks sea angler. Sorry for your lost.